# SDR SWAA2021071420331

- Difficulty date: September 30, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB AT FASTENER IN THRESHOLD INTERCOSTAL SUPPORT ANGLE; BS 794; RBL 19; WL 155 / REMOVED AND REPLACED ON ACB AT FASTENER IN THRESHOLD INTERCOSTAL SUPPORT ANGLE. BS794; RBL19 WL155 IAW SRM 51-40-02 AND DWG 146A0082. 05OCT20
